# SDR 96ZZZX1069

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612RM
- Make and model: Skrsky S61N
- Aircraft serial: 61744
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Fitting
- Part number: S61207626113
- Condition: Cracked
- Location: Intermed G/B Mt
- Component: S6120762651
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, A CRACK IN THE WEB ON THE INTERMEDIATE GEARBOX MOUNT WAS FOUND.  THE CRACK IS .75 INCH LONG AND EXTENDS FROM THE WEB RADIUS TO A FASTENER HOLE.  THIS WEB HAS BEEN REPLACED PER SB 61B20-31, WHICH CHANGES THE MATERIAL TO 7075-T73.
